Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


baggy eyes in morning / day
Apr 22, 2009

I am pretty forunate that I don't have allot of side effects but since starting on the medication I wake up with baggy eyes. I look like I didn't get enough sleep. Recently started on Atripla, Sulfatrim 400/80 and Rhovane( Zopiclone)Which one of these meds would cause baggy eyes. thanks

Response from Dr. McGowan

Zopiclone (brand name Lunesta in the US) is a sleep aid that can cause drowsiness and mood changes and could make you sluggish in the morning. This would be my first bet.

Efavrienz, which is part of Atripla) can cause sleep disturbance and morning fatigue especially if it is taken with food. There is no clear drug interaction between these meds but since they both have effects on the central nervous system it might be worth trying to stop the zopiclone to see if the symptoms get better.. DO NOT experiment by stopping the Atripla without your doctors guidance because that may lead to drug resistance since the medications clear out of your blood at different rates.

Best, Joe



Previous
Switching from Viracept/Combivir to Atripla
Next
how does one become resistant to Medication ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement